# SDR A6WA201140928

- Difficulty date: September 20, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 18,139 hours, 17,460 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Chafed
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF FUSELAGE IS CHAFED AT RT INBD SEAL OF THE WING AND RT STUB FAIRING.  REPAIRED CHAFED ARE ON RT SIDE OF FUSELAGE WHERE RT INBD SEAL OF THE WING AND RT STUB FAIRING MEET IAW REO 601R-53-41-610.
